# SDR UIEA2014092200459

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 61,703 hours, 10,262 cycles
- System (JASC): 3500 · Oxygen System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPRNMRY OXY ON EICAS.  RESET SUPRNMRY SYS IAW AMM 35-00-00 EICAS MSG CLEAR, CHECKED OK.
